| Model Number |
1128-001103-01 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device's display flickered.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed and attributed to a software timeout that occurred.The software timeout likely depleted the batteries.The batteries was not returned for evaluation.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.